Volume 18, Number 2
Previous Issue Next Issue

Shi Ming Zhang & Zheng Da Huang

J. Comp. Math., 18 (2000), pp. 113-122

Preview Full PDF 175 1722 Abstract

Wei-Zhong Dai & Raja Nassar

J. Comp. Math., 18 (2000), pp. 123-132

Preview Full PDF 163 1744 Abstract

Zi Luan Wei

J. Comp. Math., 18 (2000), pp. 133-140

Preview Full PDF 172 1739 Abstract

Qing Ping Deng, Xue Jun Xu & Shu Min Shen

J. Comp. Math., 18 (2000), pp. 141-156

Preview Full PDF 174 1711 Abstract

Xiao Qiu Song

J. Comp. Math., 18 (2000), pp. 157-164

Preview Full PDF 198 1779 Abstract

Bai Nian Lu & Rui Feng Zhang

J. Comp. Math., 18 (2000), pp. 165-172

Preview Full PDF 177 1732 Abstract

Ji Hua Xu & Jing Hui Zhao

J. Comp. Math., 18 (2000), pp. 173-182

Preview Full PDF 175 1780 Abstract

Zhi Bin Chen, Yu Yu Feng & Kozak Jernej

J. Comp. Math., 18 (2000), pp. 183-198

Preview Full PDF 175 1751 Abstract

Cheng Jian Zhang & Xiao Xin Liao

J. Comp. Math., 18 (2000), pp. 199-206

Preview Full PDF 166 1741 Abstract

Yuan Ming Wang & Ben Yu Guo

J. Comp. Math., 18 (2000), pp. 207-224

Preview Full PDF 170 1677 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard